このエントリーをはてなブックマークに追加
ID 31998
JaLCDOI
FullText URL
Author
Nakao, Atsunori
Sakagami, Kenichi
Mitsuoka, Shintaro
Uda, Masashi
Tanaka, Noriaki
Abstract

We report a case of retroperitoneal hematoma presenting as femoral nerve pulsy on antiplatelet therapy. The patient, a 78-year-old man who had undergone antiplatelet treatment using ticlopidine, was admitted to our hospital with complaints of sudden-onset low abdominal and back pain. Computed tomography showed an iso-density mass in the right retroperitoneum within the psoas muscle. We made a diagnosis of retroperitoneal hematoma compressing the femoral nerve and performed an operation to remove the hematoma in order to decompress the femoral neuropathy. Postoperatively, the patient rapidly recovered from the femoral neuropathy. In the particular case in which no antagonist against the ticlopidine is available, surgical decompression could produce a good outcome.

Keywords
ticlopidine
retroperitoneal hematoma
Amo Type
Article
Published Date
2001-12
Publication Title
Acta Medica Okayama
Volume
volume55
Issue
issue6
Publisher
Okayama University Medical School
Start Page
363
End Page
366
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
PubMed ID
Web of Science KeyUT